# SDR USAASB03211

- Difficulty date: December 5, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: AR6460M2
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, EN ROUTE, THE STABILIZER OUT OF TRIM LIGHT ILLUMINATED.  THE AUTOPILOT WOULD NOT TRIM.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AUTOPILOT SERVO MOTOR.  OPS CHECK AND BITE TEST NORMAL.  (M)
